# SDR 98FDEA00670

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

WHILE MAKING FINAL PWR SETTING DURING T/O CSTD PWR, THE NR 3 ENGINE SEIZED.  NO UNUSUAL ENGINE READINGS NOTED DURING ACCELERATED.  INDY- IN WORK TO REMOVED AND REPLACED FUEL PUMP NOT A CONFIRMED FIX AS YET.  *S/D*  REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL IAW 73-11-1 SEE JOB PROG FORM.  RAN NR 3 ENG PER JRH CHPT 6, OPS AND LEAK CK GOOD.
